Estimation in universal models with restrictions
Discussiones Mathematicae. Probability and Statistics, Tome 24 (2004) no. 2, pp. 233-253
Cet article a éte moissonné depuis la source Library of Science
In modelling a measurement experiment some singularities can occur even if the experiment is quite standard and simple. Such an experiment is described in the paper as a motivation example. It is presented in the papar how to solve these situations under special restrictions on model parameters. The estimability of model parameters is studied and unbiased estimators are given in explicit forms.
Keywords:
universal linear model with restrictions, unbiased estimator
@article{DMPS_2004_24_2_a4,
author = {Fi\v{s}erov\'a, Eva},
title = {Estimation in universal models with restrictions},
journal = {Discussiones Mathematicae. Probability and Statistics},
pages = {233--253},
year = {2004},
volume = {24},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMPS_2004_24_2_a4/}
}
Fišerová, Eva. Estimation in universal models with restrictions. Discussiones Mathematicae. Probability and Statistics, Tome 24 (2004) no. 2, pp. 233-253. http://geodesic.mathdoc.fr/item/DMPS_2004_24_2_a4/
[1] L. Kubácek, L. Kubácková and J. Volaufová, Statistical Models with Linear Structures, Veda, Bratislava 1995.
[2] L. Kubácek and L. Kubácková, Nonsesitiveness regions in universal models, Math. Slovaca 50 (2) (2000), 219-240.
[3] L. Kubácek and L. Kubácková, Statistics and Metrology, VUP, Olomouc 2000 (in Czech).
[4] C.R. Rao and S.K. Mitra, Generalized Inverse of Matrices and its Applications, J. Wiley Sons, New York, London, Sydney, Toronto 1971.